# SDR IXXA06SMN307S

- Difficulty date: September 18, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND A CRACKED FITTING AT STATION 1260.000 LONGERON 35 RIGHT. REMOVED CRACKED FITTING. FABRICATED FITTING (AL PLATE 7075 T6 51). PERFORMED NDT INSPECTION. CLEANED, TREATED AND PRIMED AREA, AND FITTING. INSTALLED FITTING. IAW SRM 51-1-20D, SRM 51-3-1, SRM 51-1-20D, SRM 51-1-8B, NDT SPM PART 08-00-02 TO 07, ATI REPAIR SPECIFICATION NR 2003-05, AND DWG NR 3750277.
